Digitalis therapy in the elderly

S. Algeo, P. E. Fenster, F. I. Marcus

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Concurrent administration of digoxin with other medications may predispose to digoxin toxicity in elderly patients because they are more apt to be confused regarding the dose of their medications, and may accidentally overdose or use drugs inappropriately. The most common misinterpretation of a serum digoxin level comes from the blood sample less than 4 to 6 hours after administration - when the digoxin is not completely distributed to the tissues.

Original languageEnglish (US)
Pages (from-to)93-101
Number of pages9
JournalGeriatrics
Volume38
Issue number6
StatePublished - Dec 1 1983

ASJC Scopus subject areas

  • Geriatrics and Gerontology

Fingerprint Dive into the research topics of 'Digitalis therapy in the elderly'. Together they form a unique fingerprint.

  • Cite this

    Algeo, S., Fenster, P. E., & Marcus, F. I. (1983). Digitalis therapy in the elderly. Geriatrics, 38(6), 93-101.